# SDR 07FDEA01920

- Difficulty date: May 21, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 40,459 hours, 8,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA002719
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, RIGHT MAIN FRAME STA 1661 EXISTING REPAIR   DOUBLER AT LONGERON 12R FOUND DAMAGED.  MAIN DECK CARGO COMPARTMENT, RIGHT FUSELAGE MAIN FRAME AT STA 1661.  DAMAGED EXISTING REPAIR DOUBLER AT LONGERON 12R REMOVED AND REPLACED.  REPAIR CARRIED OUT AS PER SRM 53-30-00 VOLUME I, FIGURE 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  DAMAGE TOLERANCE INITIAL INSPECTION TO BE CARRIED OUT ON THE NEXT 14,500 CYCLES AND SUBSEQUENT REPEAT INSPECTION TO BE CARRIED OUT EVERY 9,500 CYCLES THEREAFTER AS PER SRM 53-30-00 VOLUME I, FIGURE 1.
